Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


OMACOR
Nov 19, 2006

This is some information you might find useful, not a question. I had noticed you mentioned high triglycerides in your article about bone death. I had very high tryglicerides for about a year probably caused by my hiv meds Sustiva and Truvada. I discovered a prescription strength omega 3 fatty acid complex called Omacor and decided to try it. (Available only by prescription) I had my doctor prescribe it and after 3 months my tryglicerides dropped 3 fold back to normal. I have been on it for over a year now and my levels are completely normal. It isn't covered by medicaid but Ryan White will cover it. Just thought I would let you know as most doctors have not heard of it.

Response from Dr. Henry

Thanks for your testimony about the benefits of fish oil in reducing your triglycerides. Many patients will see a reduction in triglycerides on fish oil though your response was better than usually reported (wide variations from patient to patient). KH



Previous
knee pain
Next
Norvir not refrigerated

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement